I have had my fair share of side effects because of medication, thanks to PCOS. I hope that you and your doctor are able to find something that isn't so rough on your body. That is what I am working on with my doctor at the moment. Best of luck to you!
Edited by: RUBBERSOUL65 at: 3/17/2013 (14:53)
"It takes a lot of courage to release the familiar and seemingly secure, to embrace the new. But there is no real security in what is no longer meaningful. There is more security in the adventurous and exciting, for in movement there is life, and in change there is power." -Alan Cohen
Very long story short, I am 31 and have been diagnosed with PCOS since the age of 19. I recently had to begin a 10-day round of progestin in order to "kick-start" a period. I had difficulties this past summer when my uterus became overgrown with tissue and I had to have a D&C. The point of the progestin was to make sure that the uterine lining did not overgrow again.
Anyhow, since about day 2 of the progestin I have felt like I am going insane! Yesterday was day 10 and I have been having symptoms that seem like PMS - I am not sure if I am just going crazy or what? I have been irritable, moody, sad, bloated, tired, so on and so forth. All the symptoms that I have heard about women getting from PMS but that I have never really experienced. Has anyone else gone through this? Do you think it could be something other than the progestin? Thanks!!!
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.